# SDR SWAA2024040465741

- Difficulty date: March 19, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 44,502 hours, 27,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER CABIN FLOOR SUPPORT BREAK CRACKED @ RBL 1 STA 540 WL 208.1 MKD DOT<[01] REMOVED AND INSTALLED FLOOR SUPPORT AT MAIN CABIN CENTER RBL STA 540 WL 208.1 PER REF SRM 51-40-02-0G;[02] CORRECTION: REMOVED AND INSTALLED FLOOR SUPPORT AT MAIN CABIN CENTER RBL STA 540 WL 208.1 PER REF SRM 51-40-02-0G DWG: 143A5240;[03] VERIFIED REPLACEMENT
